# SDR COMA9910075

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1263
- System (JASC): 7931 · Engine Oil Pressure
- Part: Check Valve
- Part number: 310795501
- Condition: Failed
- Location: Lt Eng Oil Press
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FLOWED HEAVILY FROM COCKPIT GASPERS DURING DESCENT THRU 14,000 FT.  TORQUE REDUCED TO 20 PERCENT.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE CHECK VALVE.  GROUND RAN A/C, NO SMOKE OR SMELL NOTED.
